RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 207–211 (Mi de6435)  

Ordinary Differential Equations

Lyapunov functions for a class of second-order autonomous systems

G. S. Krechetov

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (654 kB)

English version:
Differential Equations, 1988, 24:2, 155–158

Bibliographic databases:
UDC: 517.925.4
Received: 26.12.1983

Citation: G. S. Krechetov, “Lyapunov functions for a class of second-order autonomous systems”, Differ. Uravn., 24:2 (1988), 207–211; Differ. Equ., 24:2 (1988), 155–158

Citation in format AMSBIB
\Bibitem{Kre88}
\by G.~S.~Krechetov
\paper Lyapunov functions for a class of second-order autonomous systems
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 207--211
\mathnet{http://mi.mathnet.ru/de6435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940301}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 2
\pages 155--158


Linking options:
  • http://mi.mathnet.ru/eng/de6435
  • http://mi.mathnet.ru/eng/de/v24/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019